Posted in Surrogacy

Chuggin along….

Hey there.  Sorry it has been a bit since I’ve updated.   I started estrogen patches and pills on 6-6-16.  I didn’t have many side effects from the estrogen.  A little nausea to begin with.  I did find myself a little more emotional.  I sobbed for about 20 minutes straight over a transformation video that a friend posted on Facebook.  It was pretty silly 🙂

Here is a picture of my Lupron needle, Lupron vial, 2 estrogen pills, alcohol wipe, and my estrogen patch:

FullSizeRender

Here is what the patches look like on my skin.  I wear them anywhere along my abdomen. Please forgive the glue on my skin..these suckers leave marks that are damn near impossible to get off!:

IMG_9899

I am still on the estrogen patches and pills.  I take pills every day and change the patch every other day.   On 6-17-16, I added in progesterone.  This was the dreaded HUGE needle – Progesterone In Oil (PIO).  Video of my first shot to follow in the next post 🙂 I also have to insert vaginal suppositories 3 times a day.

PIO needle:

IMG_9882

Here are pictures of the vaginal suppository:

I don’t think I notice many side effects from progesterone yet, but this is only day 2.  Yesterday I had some nausea after eating but nothing like the Lupron!  I find that I have very little patience.  I am not sure which medication is causing that.  I get super frustrated really fast.  That might explain some things to those of you who have daily contact with me 🙂

On 6-15-16, Missi, Court, and I went to see A at the clinic.  We did a vaginal ultrasound to check the progress of my lining.  The purpose of the estrogen is to make my uterine lining nice and fluffy for implantation.  The clinic wants to see my lining over 8mm.  My lining was 9.2mm!  A called me an over-achiever and said that my uterus looked so good it could have jumped off the screen.  Whatever that means….

We go back and see A again on the 22nd (next Wednesday) to check my lining again.  Hopefully it stays where it’s at or gets more fluffy!!!

The good news is I got to stop with the Lupron injections on 6-16-16!  No more of that daily shot.  Last Lupron shot (photo bombed by Ellie!):

IMG_9870

My mock cycle ends next Wednesday, 6-22-16.  I stop the meds and wait for a period.  When I start my period, I then start birth control again.  Remember, these medications I am on now is just the mock cycle.  So we get to do this ALL OVER AGAIN 🙂

It is anticipated that I will start Lupron again on July 10, 2016.  We are hoping for an August transfer!!!

Stay tuned 🙂

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s